# SDR AALA201903219012

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 57,367 hours, 23,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON THE LEFT SIDE OF ROW 16.   REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.   OPS CHECKED NORMAL IAW AMM 33-51-00.
